Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zoomfire

i cant bear anymore

Recommended Posts

I am 17yrs . my acne got aggravated so much and my face is almost full red.I went to the doctors but my acne did not get cured.and finally the doctor has prescribed me a tablet with a drug called isotretinoin.I read about it and it says that it has lot of side effects and it can worsen my acne first.Is it true? i am scared to take the tablet.what shall i do ? :confused:

Link to comment
Share on other sites

For moderately severe or severe acne, isotretinoin aka accutane might be the best choice out there. And yes you will experience purging at first but most people clear up quite nicely after the outbreak subside. Just be sure not to pop or scratch your skin if you are taking accutane as you will scar more easily, and also to do something that you are interested in to make yourself happier, as you probably will experience mood swing which is one of the side effect. Side effects of accutane are well known, but when you start seeing yourself clearing up, you will feel that it is worth. Your derm will also monitor your health when you are taking accutane, so if really something unusual happen, he/she should take you off the drug immediately.

Link to comment
Share on other sites

For moderately severe or severe acne, isotretinoin aka accutane might be the best choice out there. And yes you will experience purging at first but most people clear up quite nicely after the outbreak subside. Just be sure not to pop or scratch your skin if you are taking accutane as you will scar more easily, and also to do something that you are interested in to make yourself happier, as you probably will experience mood swing which is one of the side effect. Side effects of accutane are well known, but when you start seeing yourself clearing up, you will feel that it is worth. Your derm will also monitor your health when you are taking accutane, so if really something unusual happen, he/she should take you off the drug immediately.

So it is 100% sure that i will get some side effects? i cant get cured without side effects?

Link to comment
Share on other sites

There are several side effects, for the severe one are rare, but most people will experience the common one like chapped lips, dry eyes and dry skin. And you cant really say that accutane will definitely cure your acne once and for all, some people have their acne came back after the 1st course, but it will almost certainly clear your acne to a certain extent during the course.

Link to comment
Share on other sites

There are several side effects, for the severe one are rare, but most people will experience the common one like chapped lips, dry eyes and dry skin. And you cant really say that accutane will definitely cure your acne once and for all, some people have their acne came back after the 1st course, but it will almost certainly clear your acne to a certain extent during the course.

oh god.then i think i am not going to take any drug as it has many side effects.And what if the severe side effect is rare and the rare one is me?

i am planning to take some natural way to cure acne.

Link to comment
Share on other sites

Guest pokemonster

^ actually some here says that naturally healing this (like with diet fe) takes as much times as with accutane just without all the side effects and risks, so u might wanna look into nutritional and holistic section first. and some other people says that if u go on accutane u need to go on diet anyways or even especially then, so either way i guess its a diet first, at least basics of it. OR recently i saw log where person was just having low dose accutane, so yea thats another option. but i dont have personal experience about accutane so look this up yourself and consider everything carefully before, imo

Edited by pokemonster
Link to comment
Share on other sites

If you do take the isotretinoan, ask the doctor if he or she can prescribe you an antibiotic to help with the initial breakout. Sometimes, doctors can also prescribe prednisone to calm things down during the early stages of accutane when people experience the initial purging.

You can certainly try other means first to help your acne if you are scared about taking the isotretinoan. Do you have to go through a one month waiting period for blood tests yet? If so, that would be an excellent time to give the natural means a shot. A dairy free, low glycemic diet (anti-inflammatory diet) helps some people. If it doesn't give you enough clearing, then you know you have the isotretinoan you can take. Most people just get dry eyes/skin, chapped lips during the course. Maybe having a healthy diet could help you stay clear after the course and help your body be in better shape for the isotretinoan course.

Link to comment
Share on other sites

There are several side effects, for the severe one are rare, but most people will experience the common one like chapped lips, dry eyes and dry skin. And you cant really say that accutane will definitely cure your acne once and for all, some people have their acne came back after the 1st course, but it will almost certainly clear your acne to a certain extent during the course.

oh god.then i think i am not going to take any drug as it has many side effects.And what if the severe side effect is rare and the rare one is me?

i am planning to take some natural way to cure acne.

By the way, are you a a male or female?Female will have much more problem with accutane due to pregnancy issue. I personally think that the rare side effect is not a big issue as the doctor will definitely have to check your health before and during you taking the drug(eg your liver). I do agree that natural way may can help acne in some people but the results are somehow unpromising. Some people find natural cure helps them while other find that it does a little to nothing to them. So it is a kinda depend on how your body takes it. While for isotretinoin, it works for every kind of acne. So it is up to you to balance out the pros and cons.

Link to comment
Share on other sites

There are several side effects, for the severe one are rare, but most people will experience the common one like chapped lips, dry eyes and dry skin. And you cant really say that accutane will definitely cure your acne once and for all, some people have their acne came back after the 1st course, but it will almost certainly clear your acne to a certain extent during the course.

oh god.then i think i am not going to take any drug as it has many side effects.And what if the severe side effect is rare and the rare one is me?

i am planning to take some natural way to cure acne.

By the way, are you a a male or female?Female will have much more problem with accutane due to pregnancy issue. I personally think that the rare side effect is not a big issue as the doctor will definitely have to check your health before and during you taking the drug(eg your liver). I do agree that natural way may can help acne in some people but the results are somehow unpromising. Some people find natural cure helps them while other find that it does a little to nothing to them. So it is a kinda depend on how your body takes it. While for isotretinoin, it works for every kind of acne. So it is up to you to balance out the pros and cons.

Yes i am male.Well the side effects are a lot.And the natural way i meant is that there are other kind of treatments like homeopathy which has no side effects and it cures from the root.has anyone tried it?

Link to comment
Share on other sites

I think you should do the regimen religiously for a couple months and if your face is still awful, go ahead with accutane. Its a big decision to take it, and naturally and topically is usually the better route, but if your acne is very severe, it can be the only way.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×